MathSciNet Relay Station
MathSciNet bibliographic data
MR1933047 (2003m:65030) 65D30 (65C05 68Q25)
Sloan, I. H.; Kuo, F. Y.; Joe, S. On the step-by-step construction of quasi-Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces. Math. Comp. 71 (2002), no. 240, 1609–1640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement